# SDR DALA2025051503766

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0964437) WORK SHOP INTERIOR MONUMENTS: FLOOR FITTINGS 4(EA) WITH CORROSION GALLEY #7. FLOOR FITTINGS 4(EA) WITH CORROSION GALLEY #7 WERE FABRICATED AND INSTALLED PER PRI 626215-14 REV 0 AND ERA 626215-14 REV. ORIGINAL.
